# SDR FDEA201409112564

- Difficulty date: September 11, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB12442
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BEADED DOUBLER AT XOS 668 FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 71 VOLUME I. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
